<  Back to the Polytechnique Montréal portal

Items where Author is "Nannicini, Giacomo"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Publication Date | Document subtype | No Grouping
Number of items: 3.

Lodi, A., Malaguti, E., Nannicini, G., & Thomopulos, D. (2019). Nonlinear chance-constrained problems with applications to hydro scheduling. Mathematical Programming, 191(1), 405-444. External link

Lodi, A., Malaguti, E., Thomopulos, D., & Nannicini, G. (2016, May). Nonlinear Chance-Constrained Problems with applications to Hydro Scheduling [Paper]. CORE@50 Conference, Louvain-la-Neuve, Belgique. Unavailable

Belotti, P., Liberti, L., Lodi, A., Nannicini, G., & Tramontani, A. (2011). Disjunctive inequalities: applications and extensions. In Wiley encyclopedia of operations research and management science . External link

List generated on: Wed Dec 6 07:09:55 2023 EST